# SDR SWIA972057

- Difficulty date: October 26, 2000
- Submitted: October 31, 2000
- Operation: Air carrier
- Aircraft: N295SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120322
- Aircraft time: 10,257 hours, 14,916 cycles
- Engine: Pwa PW118B
- System (JASC): 2216 · Autopilot Trim Servo
- Part: Warning System
- Condition: Malfunctioned
- Location: Trim System
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

TRIM FAIL LIGHT ILLUMINATES ON MAP WITH 3 CHIME MASTER WARNING WHILE USING THE MANUAL TRIM WHEEL DURING FLIGHT.  INSPECTED TRIM ACTUATORS AND CABLES.  FOUND WELL GREASED AND NO SIGNS OF MOISTURE.  ACTUATED SYSTEM SEVERAL TIMES.  GROUND OPS CHECKS GOOD.
